# SDR CALA2012122700879

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517705
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME BS 500C, BETWEEN STRINGERS 8 AND 9L HAS CRACKED AT RIVET ATTACH BRACKET. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW EA 5310-04716, REV D, FIG 3.
